# SDR GLBA20110816F

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 31,464 hours, 39,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 183.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSP MX FOUND A CRACK IN THE FRAME AT FS 183.25 AND STRINGER CUTOUT 9AR, .3" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-051 MATERIALS UTILIZED ARE INCLUDED IN THE EO.  MAJOR REPAIR
